Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Had Prostatitis, back injury. Red tissue while urinating.Taken antibiotics. Suggestion?

I had taken antibiotics back in november for prostititus. I had three cycles as the problem reoccured but then appeared to clear up. Last week I urinated and two small pieces of what looked like red tissue exited my penis when urinating. It didn't hurt, though was shocking of course. I increased my water intake and the it hadn't occured since. The last few days my water intake was lower as work was busy. Today I discovered a single piece of red tissue once again with a faint pink appearing at the end of my urination. I haven't felt any pain other than a very mild ache in my lower back that I attributed to back pain from an old injury that as been on and off again for years. i'm 39 years old.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. It is very concerning that you are having some sort of tissue discharge in your urine after urination. I believe that you are having some problems with urination and that you will benefit from consulting a urologist. I believe you might also be prepared for an invasive investigation after a urinalysis, just to make sure that you are doing well with no concerns for any organic problems in your urinary tract. I hope you do so as soon as you can. Also please relate to the doctor that you had a back injury so as to get an examination of the area and maybe also imaging studies if it is serious to rule out any issue with your back. Medications for the pain will be helpful. I hope this helps.

Take care and have a lovely day!
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor